Volume 9, Number 1
Preview Issue Next Issue

full paper access

Tudor Barbu and C. Moroşanu

10.4208/eajam.270318.260518

East. Asia. J. Appl. Math., 9 (2019), pp. 1-12.

Preview Full PDF 243 413 Article preview

full paper access

Jun Liu, Liang-Jian Deng, Faming Fang and Tieyong Zeng

10.4208/eajam.150818.061118

East. Asia. J. Appl. Math., 9 (2019), pp. 13-27.

Preview Full PDF 192 351 Article preview

full paper access

Hongfei Fu, Huan Liu and Xiangcheng Zheng

10.4208/eajam.160418.190518

East. Asia. J. Appl. Math., 9 (2019), pp. 28-44.

Preview Full PDF 215 411 Article preview

full paper access

Mingrong Cui

10.4208/eajam.260318.220618

East. Asia. J. Appl. Math., 9 (2019), pp. 45-66.

Preview Full PDF 194 382 Article preview

full paper access

Jingjun Zhao, Teng Long and Yang Xu

10.4208/eajam.030118.070518

East. Asia. J. Appl. Math., 9 (2019), pp. 67-86.

Preview Full PDF 219 377 Article preview

full paper access

Chunmei Liu, Tianliang Hou and Yin Yang

10.4208/eajam.150117.070618

East. Asia. J. Appl. Math., 9 (2019), pp. 87-101.

Preview Full PDF 161 465 Article preview

full paper access

Xiaofei Peng, Meng Wang and Wen Li

10.4208/eajam.020318.220618

East. Asia. J. Appl. Math., 9 (2019), pp. 102-121.

Preview Full PDF 179 474 Article preview

full paper access

Wei Liu and Yaolin Jiang

10.4208/eajam.070318.070518

East. Asia. J. Appl. Math., 9 (2019), pp. 122-152.

Preview Full PDF 159 341 Article preview

full paper access

Shih-Hsiang Chang

10.4208/eajam.041116.291118

East. Asia. J. Appl. Math., 9 (2019), pp. 153-164.

Preview Full PDF 197 413 Article preview

full paper access

Hongqiang Zhu and Zhen Gao

10.4208/eajam.100318.010718

East. Asia. J. Appl. Math., 9 (2019), pp. 165-184.

Preview Full PDF 165 316 Article preview

full paper access

Wen-Xiu Ma

10.4208/eajam.100218.300318

East. Asia. J. Appl. Math., 9 (2019), pp. 185-194.

Preview Full PDF 198 385 Article preview

full paper access

Swarn Singh, Suruchi Singh and Rajni Arora

10.4208/eajam.280118.100518

East. Asia. J. Appl. Math., 9 (2019), pp. 195-211.

Preview Full PDF 164 455 Article preview

full paper access

Qiujin Peng, Hongwei Li and Zuoliang Xu

10.4208/eajam.140418.120518

East. Asia. J. Appl. Math., 9 (2019), pp. 212-232.

Preview Full PDF 205 515 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80